# SDR USAASB02142

- Difficulty date: July 26, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N522AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23857
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE EMERGENCY EVACUATION LIGHTS AT SEAT ROWS 8, 9 AND 10L LEFT SIDE, INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  OPERATIONAL CHECK OF EVACUATION LIGHTS GOOD.  (M)
